# SDR 20000622AP002

- Difficulty date: April 10, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N187GA
- Make and model: Beech 1900C
- Aircraft serial: UC31
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: NAS130312D
- Condition: Sheared
- Location: Te Flaps
- Stage of operation: AP
- How discovered: V
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

FLT 9424 - EYW/MIA - ON APPROACH TO MIA, THE FLAPS WERE SELECTED TO THE LANDING POSITION.  THE AIRCRAFT WENT TO THE LEFT.  PERFORMED MISSED APPROACH PROCEDURES.  UNABLE TO RAISE THE FLAPS OUT OF LANDING POSITION, SUSPECTED DIFFERENTIAL FLAP LOCKOUT, RETRIMMED AIRCRAFT AND LANDED WITHOUT FURTHER INCIDENT.  INSPECTED FLAP SYSTEM AND DETERMINED THAT THE LEFT OUTBOARD FLAP, INBOARD AFT BEARING ATTACH BOLT TO HAVE SHEARED ALLOWING THE FLAP TO COME OUT OF ALIGNMENT.  (M)
